# SDR DALA2024080507787

- Difficulty date: August 1, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 75,303 hours, 32,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 689 EMERGENCY EXIT LIGHTS AT SEAT 18 TO 22 INOP. CORRECTIVE ACTION: REPLACED POWER SUPPLY ABOVE 2L DOOR PER B757-AMM-33-51-07 LIGHTS OPS NML. (5673695)
